MAUDE Adverse Event Report: BIO-DETEK INCORPORATED CPR STAT*PADZ HVP MULTI-FUNCTION CPR ELECTRODES -

BIO-DETEK INCORPORATED CPR STAT*PADZ HVP MULTI-FUNCTION CPR ELECTRODES -
Model Number 8900-0402
Medical Device Problem Code Tear, Rip or Hole in Device Packaging (2385)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/29/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
 
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6)-year-old male patient, the pads were damaged during opening/removal of packaging, causing a delay in therapy.Complainant indicated that the clinician obtained another set of electrode pads to continue treating the patient.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
 
Additional Manufacturer Narrative
The electrode pads were returned to zoll medical corporation for evaluation.Testing confirmed the electrode pads were assembled correctly and the apex pad was reapplied to the wrong side of the styrene post distribution.There is gel residue evidence that the apex pad was adhered to the coated side of the styrene packaging.Retained sample testing was performed and lot 0822d were found to be assembled according to specification with no discrepancies found.The electrode pads were scrapped.Analysis of reports of this type has not identified an increase in trend.

Common Device Name
ELECTRODE
Manufacturer (Section D)
BIO-DETEK INCORPORATED
525 narragansett park drive
pawtucket RI 02861
Manufacturer Contact
525 narragansett park drive
pawtucket, RI 02861
4017291400
MDR Report Key14465361
Report Number1218058-2022-00047
Device Sequence Number4569358
Product Code MKJ
UDI-Device Identifier00847946016319
UDI-Public00847946016319
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 04/29/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date02/19/2024
Device Model Number8900-0402
Device Catalogue Number8900-0402
Device Lot Number0822D
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer05/06/2022
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/29/2022
Supplement Date Received by Manufacturer04/29/2022
Initial Report FDA Received Date05/21/2022
Supplement Report FDA Received Date09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured02/19/2022
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age59 YR
Patient SexMale